# SDR 95ZZZX3069

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Engine: Rroyce RB211535E437
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LAX - IN-FLIGHT ENGINE FAILURE (LT ENGINE).  REMOVED AND REPLACED LT ENGINE FUEL CONTROL UNIT.  ENGINE RUN-UP CHECK OKAY.
